Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

whoop

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About whoop

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So basically I was on a treatment for h pylori with antibiotics and was taking b5 5g a day during that period. My acne was gone and I was feeling great. After quitting b5 for like 4 days, I started having constipation, and still am even now when I started taking it again. Did anyone experience a similar problem?
  2. Thank you guys both for the replies, if anyone else could give some it would be appreciated since I'm kinda fu*ked
  3. So I've been suffering from acne for about 2 years now, mostly cystic acne on my chest, back and face. I've always refused taking accutane because of it's side effects, so I'm curing my acne with some supplements and Benzoyl peroxide + Clindamycine. My face got cleared up, I get some small pimples from time to time, chest is almost clear with a bit of acne, and back has a bit more but it's mostly scars. Basically my situation isn't very nice, but it's 95% scars for now, not a lot of active acne
×